# SDR AALA202303214211

- Difficulty date: March 14, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 60,844 hours, 25,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC14963777075T6
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT LEFT HAND TRANSITION PANEL LOCATED FROM BS 767 TO BS 807 AT LBL 21. REPLACED TRANSITION PANEL PER SRM 53-00-53-2R-5.
